Linoleic Acid Induced Acute Hepatitis: A Case Report and Review of the Literature

Linoleic Acid Induced Acute Hepatitis: A Case Report and Review of the Literature

Hindawi Publishing Corporation (2019)

Linoleic Acid Induced Acute Hepatitis: A Case Report and Review of the Literature

English
PDF
Several dietary supplements used for weight loss have been reported to cause hepatotoxicity. Conjugated Linoleic Acid (CLA) is adietary supplement that has been shown to cause reduction in body fat mass. Here, we present the first case of CLA induced acutehepatitis in the United States and only the third case in the worldwide literature along with a brief review of the literature.
The selected activity requires you to open a PDF document from an external website.
Click the button below to open the requested document in a new browser tab or window.
To return to this page, switch back to this browser tab, or close the newly opened page.
Open "Linoleic Acid Induced Acute Hepatitis: A Case Report and Review of the Literature"
In partnership with:
ISFF
FUAS
Correlation Network